Document Type

Journal Article

Department/Unit

Department of Economics

Language

English

Abstract

In this paper, we develop some stochastic dominance theorems for the location and scale family and linear combinations of random variables and for risk lovers as well as risk averters that extend results in Hadar and Russell (1971) and Tesfatsion (1976). The results are discussed and applied to decision-making.

Keywords

Ascending stochastic dominance, descending stochastic dominance, risk lovers, risk averters, utility function

Publication Date

1999

Source Publication Title

RAIRO - Operations Research

Volume

33

Start Page

509

End Page

524

Publisher

Cambridge University Press

Peer Reviewed

1

DOI

10.1051/ro:1999100

Link to Publisher's Edition

http://dx.doi.org/10.1051/ro:1999100

ISSN (print)

03990559

Included in

Economics Commons

Share

COinS